On the Multi-dimensional Elephant Random Walk - Archive ouverte HAL Access content directly
Journal Articles Journal of Statistical Physics Year : 2019

On the Multi-dimensional Elephant Random Walk

Bernard Bercu
  • Function : Author
  • PersonId : 845707
Lucile Laulin
Fichier principal
Vignette du fichier
1709.07345.pdf (221.43 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-02489048 , version 1 (10-01-2024)

Identifiers

Cite

Bernard Bercu, Lucile Laulin. On the Multi-dimensional Elephant Random Walk. Journal of Statistical Physics, 2019, 175 (6), pp.1146-1163. ⟨10.1007/s10955-019-02282-8⟩. ⟨hal-02489048⟩

Collections

CNRS INSMI
77 View
2 Download

Altmetric

Share

Gmail Facebook X LinkedIn More